Anomalous diffusion in generalized Dykhne model

O. A. Dvoretskaya*, P. S. Kondratenko, L. V. Matveev

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)

Abstract

Contaminant transport is investigated in the generalized Dykhne model differing from the original Dykhne model by the presence of advection in the high-permeability medium. An analysis is presented of transport regimes and concentration tail behavior in the high-permeability medium. It is found that the transport regimes include anomalous ones: subdiffusion and quasi-diffusion. A difference is revealed between longitudinal and transverse transport. Regime change over time leads to multiple-regime long-distance asymptotic behavior of concentration distributions. An analogy is drawn between the problems examined here and transport through comb structures.

Original languageEnglish
Pages (from-to)58-66
Number of pages9
JournalJournal of Experimental and Theoretical Physics
Volume110
Issue number1
DOIs
Publication statusPublished - Jan-2010

Keywords

  • MEDIA
  • PERCOLATION
  • TRANSPORT
  • CLUSTERS

Cite this